# SDR 9707013246

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346NW
- Make and model: Airbus A320-212
- Aircraft serial: 400
- Engine: Cfmint CFM565A3
- System (JASC): 3150 · Central Warning
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING APPLICATION OF TAKEOFF THRUST, ENG 2 TLA FAULT ANNUNCIATED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND AND REPAIRED AN INTERMITTENT CONTACT PROBLEM IN CANNON PLUG 406VC2 AND REPLACED THE THROTTLE CONTROL UNIT AS A PRECAUTIONARY MEASURE.  REPEAT ENGINE RUN-UPS PRODUCED NO FAULT MESSAGES.
